On October 8th I discontinued Topamax due to fatigue, nausea ocular viral infection, daily headaches, and the burning of my stomach, esophagus, and throat. Because every bit of food tasted like metal, the next four days were spent in bed sick to my stomach, unable to eat or drink. Ulcers in my mouth are painful, so swallowing anything is a challenge. Dry mouth and insatiable thirst are other symptoms, followed by frequent restroom visits.
During my first appointment with the psychiatrist, I conveyed concern about my worsening ADD symptoms and was told that the medication I was taking is not responsible for this, when in fact all documentation states Topamax adversely affects thinking, alertness and concentration. Short term memory loss is so severe that would lose a simple thought in a matter of seconds.
Coordination is beginning to be a problem. I currently have a black eye because my balance was off and fell int a door frame.
October 15th to the 16th eyesight changed drastically loosing my nearsightedness. After receiving eye drops from the ophthalmologist for a viral infection in both eyes came symptoms of double vision, halos surrounding lights, and pressure behind my eyes (the red flag for glaucoma)
I seem to have many common and rare side effects listed below and not sure if Topamax or Cymbalta are responsible.
Adverse events most often associated with the use of TOPAMAX® were central nervous system-related. In adults, the most significant of these can be classified into two general categories: 1) psychomotor slowing, difficulty with concentration, and speech or language problems, memory, confusion
Word-finding difficulties and 2) somnolence or fatigue.
Symptoms of overdose/toxicity include; abdominal pain, agitation, blurred vision, convulsions, depression, dizziness, double vision, drowsiness, impaired coordination, impaired mental activity, low blood pressure, reduced consciousness, severe diarrhea, sluggishness, and speech problems.
I have all the same side effects even after discontinuing Topamax and hoping there is no permanent damage or that my anti-depressent medication Cymbalta will be stopped for the same reasons, because both medications have similer side effects. I am so uncomfortable and just feel like shit.